Pacific Journal of Mathematics

The measure ring for a cube of arbitrary dimension.

J. M. G. Fell

Article information

Source
Pacific J. Math., Volume 5, Number 4 (1955), 513-517.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044380

Mathematical Reviews number (MathSciNet)
MR0076855

Zentralblatt MATH identifier
0065.28603

Subjects
Primary: 28.0X

Citation

Fell, J. M. G. The measure ring for a cube of arbitrary dimension. Pacific J. Math. 5 (1955), no. 4, 513--517. https://projecteuclid.org/euclid.pjm/1103044380


Export citation

References

  • [1] C. Kuratowski, Sur une generalisation de la notion d'homeomorphie, Fund. Math., 22 (1934), 206-220.
  • [2] D. Maharam, On homogeneous measure algebras, Proc. Nat.Acad. Sci., 28 (1942), 108-111.